# SDR ASAA2013080495733

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,539 hours, 37,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073101
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO L2 IS FALLING OFF.  ACFT GROUNDED.  INSTALLED L2 EXIT EXIT SIGN.
